# SDR GUUA95652112610A

- Difficulty date: November 26, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 26,736 hours, 34,219 cycles
- Engine: Pwa PT6*
- System (JASC): 5220 · Emergency Exits
- Part: Attach Fitting
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT: DURING SCHEDULED ROUTINE INSP DISCOVERED RT AFT EMERGENCY EXIT DIFFICULT TO REMOVE.  ADJUSTED EMERGENCY EXIT DOOR LUGS OPS CHECK GOOD.
